# SDR S2YA950004

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Comp Bleed Valve
- Part number: 311701101
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,271 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW EXPERIENCED A VIBRATION ON TAKEOFF AND DURING CLIMB-OUT FOLLOWED BY A LOUD POP AND A YAW TO THE LEFT AS THEY WERE CLIMBING THROUGH 7,000 FEET ASL, THE LT PROP RPM WAS NOTICED TO DEVIATE AT THAT TIME.  THE CREW RETURNED TO MKE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT ENGINE BLEED VALVE AS A PRECAUTION DUE TO POSSIBLY STICKING.  (X)
